# SDR SWIA202155934

- Difficulty date: January 18, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 13,173 hours, 7,399 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Condition: Corroded
- Location: Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA AFT R/H SILL BETWEEN FR17-19 IN 3 LOCATIONS.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED RH FLOOR SILL BETWEEN FRAMES 17-19. / REF SRM 51-40-08
